# SDR CALA9700442

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Module
- Part number: 693733534
- Condition: Inoperative
- Location: Cockpit
- Part time: 8,825 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE AND FUMES WERE OBSERVED IN THE COCKPIT WHILE EN ROUTE.  ALSO, THE MASTER CAUTION FUEL LIGHT ILLUMINATED.  THE AIRCRAFT WAS DIVERTED TO DCA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FUEL SYSTEM MODULE AT FAULT.  THE FUEL SYSTEM MODULE WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
